MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HICKMAN CV CATHETER, DUAL-LUMEN, 7F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 HICKMAN CV CATHETER, DUAL-LUMEN, 7F; CHRONIC CATHETERS
Model Number 0600310
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photo was provided for review.The investigation of the reported event is currently underway.(expiry date: 09/2025).
 
Event or Problem Description
It was reported that some time post catheter placement, the device hub allegedly detached.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the sample was not returned for evaluation, one electronic photo was provided for review.The investigation is confirmed for the reported fracture as a break was noted below the bifurcation region in the provided photo.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: b5, d4 (expiry date: 09/2025), g3, h6 (method).H11: h6 (device, result and conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that some time post catheter placement, the device y piece of the hub allegedly detached.There was no reported patient injury.

Brand Name
HICKMAN CV CATHETER, DUAL-LUMEN, 7F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12164625
Report Number3006260740-2021-02735
Device Sequence Number909517
Product Code LJS
UDI-Device Identifier00801741051739
UDI-Public(01)00801741051739
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600310
Device Catalogue Number0600310
Device Lot NumberHUEX0805
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer08/13/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;